# SDR SWAA2023060547486

- Difficulty date: May 10, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 51,244 hours, 30,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LOWER SIDEWALL PANEL BATERY PACK RH EMERGENCY EXIT DOOR AT PASSENGER CABIN (1 EA) 2023 311237<[01] REPLACED LOWER SIDEWALL PANEL BATERY PACK RH EMERGENCY EXIT DOOR AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-06-960-805. TEST IS GOOD.;[02] CORRECTED STEP 1 REPLACED LOWER SIDEWALL PANEL BATERY PACK RH EMERGENCY EXIT DOOR AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-06-960-805. TEST IS GOOD SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED LOWER SIDEWALL PANEL BATERY PACK RH EMERGENCY EXIT DOOR AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-06-960-805. TEST IS GOOD  SEE INDIVIDUAL SIGN OFFS BELOW.
